Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 258, Number 1

All articles in this issue are freely accessible.

Asymptotic completeness for classes of two, three, and four particle Schrödinger operators
George A. Hagedorn.
Trans. Amer. Math. Soc. 258 (1980), 1-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554318
On the excursion process of Brownian motion
Frank B. Knight.
Trans. Amer. Math. Soc. 258 (1980), 77-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554319
Approximate torus fibrations of high dimensional manifolds can be approximated by torus bundle projections
R. E. Goad.
Trans. Amer. Math. Soc. 258 (1980), 87-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554320
The interior operator logic and product topologies
Joseph Sgro.
Trans. Amer. Math. Soc. 258 (1980), 99-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554321
Topological equivalence of gradient vectorfields
Douglas S. Shafer.
Trans. Amer. Math. Soc. 258 (1980), 113-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554322
Fibrewise localization and completion
J. P. May.
Trans. Amer. Math. Soc. 258 (1980), 127-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554323
Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms
Aroldo Kaplan.
Trans. Amer. Math. Soc. 258 (1980), 147-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554324
Fractional differentiation and Lipschitz spaces on local fields
C. W. Onneweer.
Trans. Amer. Math. Soc. 258 (1980), 155-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554325
The number of groups of a given genus
T. W. Tucker.
Trans. Amer. Math. Soc. 258 (1980), 167-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554326
On special classes of entire functions whose zeros and growth are restricted
Carl L. Prather.
Trans. Amer. Math. Soc. 258 (1980), 181-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554327
Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types
J.-F. Colombeau and B. Perrot.
Trans. Amer. Math. Soc. 258 (1980), 191-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554328
Basic sequences in non-Schwartz Fréchet spaces
Steven F. Bellenot.
Trans. Amer. Math. Soc. 258 (1980), 199-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554329
Minimal excessive measures and functions
E. B. Dynkin.
Trans. Amer. Math. Soc. 258 (1980), 217-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554330
Derivation alternator rings with idempotent
Irvin R. Hentzel and Harry F. Smith.
Trans. Amer. Math. Soc. 258 (1980), 245-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554331
Two approaches to supermanifolds
Marjorie Batchelor.
Trans. Amer. Math. Soc. 258 (1980), 257-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 554332
American Mathematical Society